I had sex with my boyfriend two weeks ago and I got a yeast infection from the condoms that we used. I began treating the infection with Monistat 7 and have completed the treatment. However I was suppose to start my period several days ago. I read that a yeast infection would not delay a period, but will the Monistat 7?
Do NOT USE Monistat 1 or any other Monistat prouduct. 70 % of women have a bad reaction to it and experiance vaginal burining(intense vaginal burning) for days and weeks. Hundreds of women are online talking bad about their problems with it.
We are filing a class action lawsuit aqgainst Jhonson and Johnson the makers of this bad bad product. They should take this product off the market. This product has a high dosage not for human consumption in it called miconazole nitrate 1200 mg!!!!!!!
A horse could not stand this dosage.
Monistat (johnson and Johnson) are going to message boards taking off complaints made by thousands of women. If you would like to join our lawsuit please write to me at
feedincorporated at hotmail.
Im 17 years old and im having some problems with my period lately. Its 10 days late..I had an HPT and it showed im not pregnant...however...im having the symptoms of yeast infection especially that ricotta like secreation...Is it possible that it may have delayed my period???...im not taking any medications atm...I have pain especially in my lower back...is that a yeas infection sympthom too??My period is not regular but i used to us ethe pill and stopped it 3 months ago...could that affect my cycle too?? please help me...im really freaked out!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.